# SDR R61A201308160763

- Difficulty date: August 16, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 16,036 hours, 12,599 cycles
- System (JASC): 5240 · Service Doors
- Part: Dampener
- Part number: SP2169A
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  R1 DOOR DAMPENER PLUNGER AND THREADS ARE CORRODED.  MX R & R R1 DOOR DAMPENER IAW SRM 52-41-27.
